# SDR DALA2021050302509

- Difficulty date: April 28, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 91,536 hours, 41,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 L-4 DOOR SILL SCUFF PLATE SUPPORT STIFFENERS CORRODED 3 EA. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 002-0001:5311-01218-01A/022 00040 REPLACED STIFFENERS PER B757 SRM REF BAC DRWG. (1793850)
